数学研究通讯

2018, v.34(04) 343-350

[打印本页] [关闭]
本期目录 | 过刊浏览 | 高级检索

Partial or Truncated Sharing Values of Meromorphic Functions with Their Shifts
Partial or Truncated Sharing Values of Meromorphic Functions with Their Shifts

LIAN GUI;CHEN JUN-FAN;CAI XIAO-HUA;Ji You-qing;

摘要(Abstract):

We mainly study the periodicity theorems of meromorphic functions having truncated or partial sharing values with their shifts,where meromorphic functions are of hyper order less than 1 and N(r,f) = αT(r,f) for some positive number α.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The NSF(11301076) of China;; the NSF(2014J01004,2018J01658) of Fujian Province of China

作者(Author): LIAN GUI;CHEN JUN-FAN;CAI XIAO-HUA;Ji You-qing;

Email:

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享